MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE¿ CLEAR CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE¿ CLEAR CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 011-MC100
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been reported available for return; however, it is yet to be received.
 
Event or Problem Description
The event involved a microclave¿ clear connector.The reporter stated that the biomedical syringes were being pushed out by the microclave.They stated that during use, the microclave no longer performed the proper locking mechanism that it always used to, and that it is now necessary to maintain all the pressure in the patient's line through the microclave for drug administration.The reporter stated that the syringes disconnected even after performing the quarter turn.No medication was used at the time of the event.There was patient involvement, a delay in therapy, however there was no adverse event and harm as result of this event.
 
Additional Manufacturer Narrative
The photo returned showed the microclave and syringe packaging.No defects or anomalies noted.Received one (1) opened/unused 011-mc100 and one (1) new 011-mc100 microclave for inspection.No defects or anomalies noted.No mating devices returned for inspection.An icu medical provided male and female luer were used to connect to both sides of microclave.There were no issues in connecting or disconnecting.The connections were secure with no propensity to disconnect.The reported complaint could not be confirmed.Without the return of the mating device, a comprehensive failure investigation cannot be performed.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
MICROCLAVE¿ CLEAR CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22215811
Report Number9617594-2025-01263
Device Sequence Number20997518
Product Code FPA
UDI-Device Identifier00840619042509
UDI-Public(01)00840619042509(17)290701(10)14079284
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K970855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-MC100
Device Lot Number14079284
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOMEDICAL SYRINGES (MANUFACTURER UNKNOWN).
Patient SexUnknown